Quasilinear parabolic systems with mixed boundary conditions on nonsmooth domains

Matthias Georg Hieber, Joachim Rehberg

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

In this paper we investigate quasilinear systems of reaction-diffusion equations with mixed Dirichlet-Neumann boundary conditions on nonsmooth domains. Using techniques from maximal regularity and heat-kernel estimates we prove the existence of a unique solution to systems of this type.

Original languageEnglish
Pages (from-to)292-305
Number of pages14
JournalSIAM Journal on Mathematical Analysis
Volume40
Issue number1
DOIs
Publication statusPublished - 2008
Externally publishedYes

Keywords

  • L -coefficients
  • Mixed dirichlet-neumann conditions
  • Quasilinear parabolic system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Quasilinear parabolic systems with mixed boundary conditions on nonsmooth domains'. Together they form a unique fingerprint.

  • Cite this